# SDR SIMA20141009008

- Difficulty date: October 9, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 27,709 hours, 23,718 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 14530637003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER SEAT TRACK SUPPORT CORROSION.  PERFORMED PERMANENT REPAIR OF LT UPPER SEAT TRACK SUPPORT IAW ERS-EM-53MR-779.
